# SDR COEA2009121805819

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 27,216 hours, 26,953 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C245890002
- Part serial: H1303
- Condition: Worn
- Location: Mlg
- Part time: 13,696 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK TO JNU ON FLIGHT 8216: PRIMARY AND SECONDARY NOSE GEAR INDICATOR SHOWS GEAR UNLOCK WITH GEAR HANDLE IN UP POSITION.  PILOT DIVERTED BACK TO JNU, LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR UPLOCK BOX ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
